# SDR VNAA2018032111102

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 34,202 hours, 25,691 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW RECEIVED AN IB FLT SPLRS/IB SPLRONS CAUTION MSG. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. TRUCKS ROLLED. A/C TAXIED TO GATE WHERE MX MET THEM FOR A SUCCESSFUL SYSTEM RESET.
